# SDR SIMA20170625005

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,198 hours, 27,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104896
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR MOUNTED EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12, OPS CHECKED GOOD.
